# SDR CALA2021100101739

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fr69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SHEAR PLATE FR69-70 CORRODED WITH 100% MATERIAL LOSS AROUND FASTENER HOLE PER NR 9296982 / 30982 GEN BY V061619 REMOVED AND REPLACED R/H FR69-70 STR23R SHEAR PLATE IAW A320 SRM 51-72-11-911-001 BY MECH V915153 INSP BY V901665
